Incidence relation for primes of a global function field

Volume 121 / 2020

Alfred Czogała, Przemysław Koprowski Banach Center Publications 121 (2020), 45-51 MSC: 11G20, 11R65, 11R45, 14C22, 05C40. DOI: 10.4064/bc121-4


We show that primes of any global function field (of characteristic $\not =2$ and containing a square root of $-1$) form a connected graph of diameter $2$. This fact generalizes our earlier result concerning the graph of even points.


Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image